# SDR GTIA040295

- Difficulty date: March 19, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N817NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49141
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND AFT CARGO STATION 1117 LONGERON 28R DOOR BEAM END FITTING CORRODED.  REMOVED CLIP FROM END FITTING.  FABRICATED CLIP.  INSTALLED CLIP.  (M)
